I had my top lip filled with just half a syringe of juvederm smile 5 weeks ago. I love the results, hardly any swelling or brusing!!! However the last couple of weeks I have found one side of my lip getting very itchy and then a bit tingly (almost numb) and it swells ever so slightly on that one side! Yesterday I had it again and then noticed it was getting a little tender to touch, its still tender today and I'm just a little worried, is this normal after 5 weeks? Thanks in advance !
Tender After 5 Weeks?
Doctor Answers (8)
Lip tenderness after Juvederm 5 weeks ago?
It sounds like something else is going on. Have you ever had a cold sore? I would definitely follow up with your doctor to have it evaluated.
5 Weeks After Juvederm
It sounds like a cold sore, I would see a dermatologist so you can be evaluated and properly treated with anti-virals if it is in fact a cold sore.
Tingling and Tenderness 5 Weeks after Juvederm to the Lips
Tingling and tenderness 5 weeks after Juvederm to the lips without contour irregularity may be herpes labialis reactivation. A small or deeper granuloma may be another potential cause.
You might also like...
Lip tender at five weeks
It sounds like form your description that yoou are developing a cold sore which is unlikely related to a procedure from five weeks ago.
Tenderness and Itching after Juvederm
Hi Egh. If there are no hard lumps in the lip, then it is probably not related to the injection. Cold sores do have a tingling and itching sensation before they come on and in fact, a cold sore can be triggered by a lip injection procedure.
Web reference: http://www.celibre.com/juvederm.aspx
Itchy, tingly, and tender after filler to lips
Have you ever had a cold sore or fever blister? The symptoms you are describing sound very similar to that, and not to something caused by the filler, at this point in time. I would recommend you see your treating physician for a follow-up, and possible medications/assessment of the injected area.
Tender weeks after filler
The reaction you are describing is unusual and not normal, and so I'd definitely advise your injecting physician to be notified so they can properly assess you for an allergic reaction, or possibly an infection, or a granuloma, all of which can be treated.
Tender on lip 5 weeks after Juvederm
I would say that it is not normal to begin having tenderness on one side of your lip several weeks after a Juvederm treatment. It's possible that something else is causing the tenderness. I would return to your treating physician to be evaluated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.